MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYNOVATOR,4.5 CONCAVE (BX/6); SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. SYNOVATOR,4.5 CONCAVE (BX/6); SAW, POWERED, AND ACCESSORIES
Catalog Number 7205334
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was labeled as a concave blade but it was a convex blade.There were no significant delay or patient injuries reported.Back up device was used in order to complete the procedure.The wrong device was used in the patient.
 
Additional Manufacturer Narrative
One 7205324 concave 4.5mm synovator blade reported on.This product is sold as a box of 6.The products are not intended to be sold individually.The complaint was categorized as a labeling situation.The labeling information is consistent with manufacturing and our electronic database information as a concave configured product.This information would then categorize this allegation as an incorrect product.There were no allegations for the other five from this shelf carton.There were no other allegations at all for this manufacturing lot.There is no data to support an incorrect blade was packaged.There were two photos provided although they did not display the entire device for confirmation.Only the tip was shown.In addition, reaching out for additional photos relayed that the product was discarded.Correction : user facility should not be marked.

Brand Name
SYNOVATOR,4.5 CONCAVE (BX/6)
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8479317
Report Number1219602-2019-00383
Device Sequence Number1253286
Product Code HAB
UDI-Device Identifier03596010251619
UDI-Public03596010251619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2023
Device Catalogue Number7205334
Device Lot Number50759056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1